MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; PENTAX MEDICAL VIDEO PROCESSOR EPK-I8020C

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; PENTAX MEDICAL VIDEO PROCESSOR EPK-I8020C
Model Number EPK-I8020C
Medical Device Problem Code Data Problem (3196)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in-process.If additional information becomes available, a supplemental report will be filed with the new information.
 
Event or Problem Description
There is a problem with dicom and the internal processor system.This event occurred at the time of installation.There was no report of patient harm.This event meets the requirements for fda reportability; however, submission of this report does not constitute an admission that medical personnel, user facility, importer, manufacturer or product caused or contributed to the event.
 
Additional Manufacturer Narrative
Correction information.B4: date of this report.G6: follow up #1.H2: if follow-up, what type? h3: device evaluated by manufacture.H6: coding changed based on the investigation result.Additional information.D4:unique identifier (udi).H4: device manufacture date.Evaluation summary: a visit to the local facility revealed that image communication may not work properly depending on the facility's communication program settings and operating methods.Training was provided to the facilities so that they could use the communication in the correct manner.A device history record(dhr) review was performed by the manufacturer.The dhr review confirmed the endoscope was manufactured on 08-aug-2023 under normal conditions, passed all required inspections, and was released accordingly.The endoscope was reworked for "ctq - not meeting product performance requirement" including "repaired defect" and passed required inspections, and was released accordingly.Also, there were no concessions and the dates of approval for shipment and actual date shipped were confirmed for 09-aug-2023.Pentax medical has not received any further information for this event and therefore, considers this medwatch report closed.

Brand Name
PENTAX
Common Device Name
PENTAX MEDICAL VIDEO PROCESSOR EPK-I8020C
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 19600 12
JA  1960012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 19600 12
JA   1960012
Manufacturer Contact
william goeller
3 paragon drive
montvale, NJ 07645
2015712300
MDR Report Key18070784
Report Number9610877-2023-00246
Device Sequence Number12666484
Product Code PEA
UDI-Device Identifier04961333247929
UDI-Public04961333247929
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K231249
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPK-I8020C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2023
Supplement Date Received by Manufacturer10/11/2023
Initial Report FDA Received Date11/05/2023
Supplement Report FDA Received Date12/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown